# SDR DALA2015072104514

- Difficulty date: July 18, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 68,007 hours, 50,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS AT ROWS 31-36  WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES AND A FAULTY LIGHT ASSY WHICH WAS BLOWING FUSES.  A SATISFACTORY FUNCTIONAL CHECK WAS PERFORMED AND THE ACFT RETURNED TO SERVICE.
